Acta Mathematica Hungarica logo Springer logo

Publisher: Springer

Related content
Volume 130, Number 4, March 2011

all issues

Extremal uniform distribution and random chord lengths
pp. 321-339(19)
Author: Steinerberger, Stefan

On a class of equations stemming from various quadrature rules
pp. 340-348(9)
Authors: Koclega-Kulpa, B.; Szostok, T.

Unification of generalized open sets on topological spaces
pp. 349-357(9)
Authors: Noiri, T.; Roy, B.

Strongly-I-locally closed sets and decompositions of ∗-continuity
pp. 358-362(5)
Authors: Inthumathi, V.; Krishnaprakash, S.; Rajamani, M.

On almost clopen continuity
pp. 363-371(9)
Authors: Kanibir, A.; Reilly, I.

Endpoint asymptotics for Müntz–Legendre polynomials
pp. 372-381(10)
Author: Stefánsson, Úlfar

On g-α-irresolute functions
pp. 382-389(8)
Authors: Bai, Shi-Zhong; Zuo, Yan-Ping

Remarks on enlargements of generalized topologies
pp. 390-395(6)
Authors: Kim, Young; Min, Won

all issues

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page